# SDR RAIA00602019

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N824HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145498
- Aircraft time: 11,830 hours, 8,515 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 5566 - RIC - PITCH TRIM MAIN AND BACKUP INOP ON APPROACH.  MAINTENANCE RESET AND RESTORED POWER TO THE AIRCRAFT AND RESET PITCH TRIM CIRCUIT BREAKERS.
